# SDR DALA13013525652

- Difficulty date: March 25, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 31,459 hours, 13,198 cycles
- System (JASC): 2140 · Heating System
- Part: Duct
- Condition: Contaminated
- Location: Cockpit Heater
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY DUE TO ACRID ODOR AT 2000 FT.  CREW DONNED O2 MASKS.  NORMAL LANDING.  FOUND ACRID ODOR FROM CAPTAIN`S SHOULDER AIR VENTS.  FOUND AND REMOVED INSULATION DEBRIS IN AIR HEATER INLET.
